MathSciNet Relay Station
MathSciNet bibliographic data
MR954951 (89i:58018) 58E05
Lazer, A. C.; Solimini, S. Nontrivial solutions of operator equations and Morse indices of critical points of min-max type. Nonlinear Anal. 12 (1988), no. 8, 761–775.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement